논문KCI 등재
Some Limits of the Colored Jones Polynomials of the Figure-eight Knot
0
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
We will study the asymptotic behaviors of the colored Jones polynomials of the figure-eight knot. In particular we will show that for certain limits we obtain the volumes of the cone manifolds with singularities along the knot.
참고문헌 (15)
- "A link invariant from quantum dilogarithm", 10(19), pp.1409~1418 (1995)
- "The hyperbolic volume of knots from the quantum dilogarithm", 39(3), pp.269~275 (1997)
- "A proof of the volume conjecture on torus knots" (2000)
- "The asymptotic behavior of the colored Jones function of a knot and its volume" (2000)
- "Optimistic calculations about the Witten-Reshetikhin-Turaev invariantsof closed three-manifolds obtained from the figure-eight knot by integral Dehnsurgeries", 1172, pp.70~79 (2000)
- "Kashaev?s invariant and the volume of a hyperbolic knot after Y.Yokota", pp.244~272 (2001), Physics and combinatorics 1999 (Nagoya) World Sci. Publishing
- "Mahler measure of the colored Jones polynomial and the volume conjecture", 1279, pp.86~99 (2002)
- "The colored Jones polynomials and the simplicialvolume of a knot", 186(1), pp.85~104 (2001)
- "T. Takata, and Y. Yokota, Kashaev?sconjecture and the Chern-Simons invariants of knots and links", 11(3), pp.427~435 (2002)
- "Hyperbolic volumes of Fibonacci manifolds", 36(2), pp.266~277 (1995)
- "On the volume conjecture for hyperbolic knots"
- "On the volume conjecture for hyperbolic knots", pp.38~44 (2000), Kagoshima University
- "On the volume conjecture of hyperbolic knots Knot", pp.362~367 (2000)
- "On the potential functions for the hyperbolic structures of a knot complement", 4, pp.303~311 (2002)
- "From the Jones polynomial to the A-polynomial of hyperbolic knots", 9, pp.11~21 (2003)
관련 논문AI추천
Optimistic limits of the colored Jones polynomials조진석, Jun Murakami대한수학회 · 대한수학회지2013 · 제50권 제3호A Formula for the Colored Jones Polynomial of 2-Bridge KnotsToshie Takata경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2008 · 제48권 제2호The Leading Finite Type Coefficients of the Links–Gould Polynomial of a LinkAtsushi Ishii경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2010 · 제50권 제1호Twist of Knots and the Q-polynomialsChan-young Park, Myeong-ju Jeong, Younhee Choi경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2004 · 제44권 제3호Finite Type Invariants and Virtual TwistMoves of Virtual KnotsMyeong-Ju Jeong경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2006 · 제46권 제3호A Recurrence Relation of Kauffman Bracket PolynomialsSeogman Seo, Yong Ju Bae경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2004 · 제44권 제3호
이 간행물의 다른 논문 (14건)
On a Result of TohgeXiao-Min Li, Hong-Xun Yipp. 305-311A Note on the Extended Sum of Radical Classes of RingsM. Aslam, M. Zulfiqarpp. 313-317Composition Operators on Weighted Hardy SpacesB. Yousefipp. 319-324A Recurrence Relation of Kauffman Bracket PolynomialsYong Ju Bae, Seogman Seopp. 325-333Representable Difference AlgebrasIvan Chajda, Petr Emanovskypp. 335-342
